Q. I have fever with dizziness, confusion and eye burning. Please advice.

Answered by
Dr. Sandhya
and medically reviewed by iCliniq medical review team.
Published on Apr 07, 2018 and last reviewed on: May 14, 2019

Hello doctor,

I have a fever of 101 C. It has been almost 12 hours. I cannot breathe properly. My eyes are burning. I ate a Paracetamol 650 mg about one hour ago. Head feels heavy. Dizziness and confusion are the symptoms.

Dr. Sandhya

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

After careful analysis of the history provided, I would like to assure you that having symptoms of eye burns, dizziness and confusion while having a viral fever is normal. You do not have to worry about that.

Having said that, since you have mentioned that you have been having similar episodes in the past, I would like to suggest you to:

  1. Do a complete blood analysis.
  2. Consult a neurologist and undergo a head scan.
  3. You need to make sure you are not dehydrated.

As of now,

  1. You need to continue having Paracetamol, thrice daily.
  2. If not subsiding even a little, you need to consider going down to a clinic to have a Paracetamol shot.
  3. Also, drink a lot of water and eat healthy.

Stay healthy and positive.

For more information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner

Also Read Answers From:

Related Questions & Answers


Can we use Tramadol and Acetaminophen for viral fever?

Query: Hi doctor, My brother, who is 27 years old, is having viral fever and the temperature was 103 degrees Fahrenheit since yesterday night. He has been complaining of slight fever for the past five days. We had blood tests and the urine test done yesterday and both were normal. We are using the followi...  Read Full »

Please suggest Ayurveda treatment for back pain and burning sensation in eyes.

Query: Hi doctor, I am 30 years old and since past eight months, I have been suffering from weakness, lower back pain, muscle twitches. I have been masturbating for over 10 years and I have noticed I feel these symptoms more after I masturbate. I feel my legs are not strong enough, standing for a long tim...  Read Full »

Can inhaling enamel paint residual fumes cause health issues?

Query: Hello doctor, I (66 years, 145 lbs) am using a can of enamel paint in my basement. Total of 1 to 2 minutes. Had a mask on then took it off while I cleaned up 5 to 10 inhaling residual fumes. However, the mask was old. I know I should not have done it inside. Can this cause any health issues? Ran an...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.